MathSciNet Relay Station
MathSciNet bibliographic data
MR739143 35P15
Hile, G. N.; Yeh, R. Z. Inequalities for eigenvalues of the biharmonic operator. Pacific J. Math. 112 (1984), no. 1, 115–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement